Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Springfield, MO

April 3, 2007Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 2:08 PM CDT for Shannon County, Missouri. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2007, 2:08 PM CDT (19:08 UTC)
Expired
Apr 3, 2007, 3:15 PM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Shannon County, MO

The radar

The St Louis radar (KLSX), 174 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 11:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 031908
SVRSGF
MOC203-032015-
/O.NEW.KSGF.SV.W.0041.070403T1908Z-070403T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 315 PM CDT.

* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THREE SEVERE THUNDERSTORMS...ONE LOCATED 10 MILES NORTH OF ROUND 
SPRING...ANOTHER LOCATED NEAR ALLEY SPRING...AND THE THIRD ONE 18 
MILES SOUTHWEST OF ALLEY SPRING. ALL WERE MOVING EAST AT 40 MPH. 
THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EMINENCE BY 230 PM CDT.

THE TOWNS OF ALLEY SPRING...MIDRIDGE AND WEST EMINENCE ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3754 9134 3716 9166 3698 9166 3708 9135
      3716 9108

$$

IZZI
5 follow-up statements
000 
WWUS53 KSGF 031918
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE APR 3 2007

MOC161-032000-
/O.CON.KSGF.SV.W.0040.000000T0000Z-070403T2000Z/
PHELPS MO-
219 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR PHELPS COUNTY...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR NEWBURG...OR 7 MILES SOUTHWEST OF
ROLLA...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. JAMES BY 235 PM CDT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.

LAT...LON 3799 9197 3769 9202 3789 9154 3812 9154

$$

HATCH
000 
WWUS53 KSGF 031929
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT TUE APR 3 2007

MOC203-032015-
/O.CON.KSGF.SV.W.0041.000000T0000Z-070403T2015Z/
SHANNON MO-
230 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SHANNON COUNTY...

AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTH OF MIDRIDGE TO ALLEY SPRING TO TERESITA...AND MOVING EAST
AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BIRCH TREE BY 245 PM CDT.
  WINONA BY 310 PM CDT.

THE TOWN OF MIDRIDGE IS IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.

LAT...LON 3742 9137 3714 9149 3710 9166 3689 9169
      3690 9126 3711 9104 3727 9114 3741 9121

$$
000 
WWUS53 KSGF 031938
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT TUE APR 3 2007

MOC203-032015-
/O.CON.KSGF.SV.W.0041.000000T0000Z-070403T2015Z/
SHANNON MO-
238 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SHANNON COUNTY...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
MIDRIDGE TO BIRCH TREE...AND MOVING EAST AT 20 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WINONA BY 255 PM CDT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.

LAT...LON 3741 9131 3715 9143 3712 9159 3690 9163
      3690 9126 3711 9104 3727 9114 3741 9119

$$

IZZI
000 
WWUS53 KSGF 031949
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT TUE APR 3 2007

MOC203-032015-
/O.CON.KSGF.SV.W.0041.000000T0000Z-070403T2015Z/
SHANNON MO-
249 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SHANNON COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR BIRCH TREE...OR 16 MILES EAST OF
MOUNTAIN VIEW...AND MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF 
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SHANNON COUNTY.

THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.

LAT...LON 3741 9131 3711 9113 3711 9151 3689 9161
      3690 9126 3711 9104 3727 9114 3741 9119

$$

IZZI
000 
WWUS53 KSGF 032010
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT TUE APR 3 2007

MOC203-032015-
/O.CON.KSGF.SV.W.0041.000000T0000Z-070403T2015Z/
SHANNON MO-
310 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN SHANNON COUNTY...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR WINONA...OR 22 MILES EAST OF
MOUNTAIN VIEW...AND MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHANNON COUNTY.

THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 3711 9104 3710 9131 3689 9145 3689 9124

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:00 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 3, 2:00 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
200 PM CDT TUE APR 3 2007

.UPDATE...

COLD FRONT HAS MOVED TO ROUGHLY AN KAIZ TO KSGF TO JUST NORTH OF A
KGMJ LINE AT 145 PM. DISCRETE CELLS THAT HAVE DEVELOPED OVER SOUTH
CENTRAL MO DURING THE PAST HOUR ARE IN THE MOST FAVORABLE AREA FOR
SUPERCELL AND POSSIBLE TORNADO DEVELOPMENT WHERE INSTABILITY
(MLCAPES ARE 2000-2500 J/KG AND 0-1KM HELICITY IS 100-200 M2/S2)
LINE OF STORMS ALONG THE COLD FRONT HAVE REMAINED FAIRLY DISCRETE
SOUTHWEST OF KLBO...BUT HAVE PRODUCED SOME MARGINALLY SEVERE HAIL AS
FAR SOUTH AS SPRINGFIELD. SO FAR VEERED LOW LEVEL FLOW ALONG THE
FRONT HAS LIMITED THE TORNADO THREAT. DSA
&&

.PREVIOUS DISCUSSION...

...FREEZING TEMPERATURES LIKELY THE LATTER PART OF THE WEEK...

FORECAST CONCERNS DEAL WITH LATE PERIOD TEMPERATURES AND POTENTIAL
FREEZE/FROST AND A CHANCE OF RAIN/SNOW BY THURSDAY NIGHT.

LINE OF CONVECTION DEVELOPED ALONG A COLD FRONT THIS AFTERNOON
WITH SEVERE STORMS PRODUCING LARGE HAIL. SURFACE FRONT AS OF 1 PM
WAS LOCATED ALONG A LINE FROM NEAR JOPLIN...NORTHEAST TO BOLIVAR AND
OSAGE BEACH MISSOURI. THIS FRONTAL BOUNDARY SHOULD MOVE THROUGH MOST
OF THE FORECAST AREA BY 00Z WITH LINGERING CLOUD COVER ACROSS
SOUTHERN MISSOURI THIS EVENING. HAVE SOME CONCERNS WITH TEMPERATURES
DUE TO UPSTREAM TEMPERATURES ACROSS NORTHEAST KANSAS ALREADY IN THE
MID TO UPPER 40S...BUT SOME MODIFICATION WAS NOTED DURING THE EARLY
AFTERNOON. HAVE KEPT SHORT TERM GRIDS CLOSE TO PREVIOUS FORECAST.

SHORT TERM MODELS ARE SIMILAR WITH SURFACE FEATURES WITH A LARGE
RIDGE OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE CENTRAL U.S.
THROUGH THE WEEK. HOWEVER...A POTENT SYSTEM OFF THE NORTHWESTERN
U.S. COAST WILL INFLUENCE OUR WEATHER BY LATE THURSDAY AND INTO
THURSDAY NIGHT. CONSISTENT NORTH/NORTHEAST FLOW AT THE SURFACE WILL
LEAD TOWARD A LIGHTER PRECIPITATION/MOISTURE THEN EXPECTED. BUT
UPPER FORCING...ESPECIALLY FRONTOGENESIS ABOVE THE 850MB LEVEL
INDICATES SOME LIFT AFTER 00Z FRIDAY...WITH THE BEST LIFT BETWEEN
03Z AND 09Z FRIDAY. MODEL SOUNDINGS INDICATE A BRIEF PERIOD OF SNOW
GROWTH BETWEEN 03/09Z...BUT EXPECTED SURFACE TEMPERATURES LEAD TO
MOST OF THE PRECIPITATION MELTING AT THE SURFACE. THE BEST CHANCE OF
ANY ACCUMULATIONS WILL BE NORTH OF HIGHWAY 160...FROM GREENFIELD TO
SEYMOUR MISSOURI. THIS AREA IS WHERE THE TEMPERATURES ARE CRITICAL
AND AMPLE MOISTURE EXISTS. FOR NOW WILL ONLY HAVE A DUSTING ALONG
THE I-44 CORRIDOR.

LONGER RANGE MODELS HAVE BEEN FAIRLY CONSISTENT IN THE MAIN UPPER
PATTERN WHICH WILL LEAD TO MUCH BELOW NORMAL TEMPERATURES THROUGH
SUNDAY. SOME MODIFICATION IS NOTED BY MONDAY/TUESDAY BUT MODELS HAVE
BEEN SLOWER THAN PREVIOUS RUNS...THEREFORE WILL LEAN TOWARD THE
SLOWER ECMWF. AS WITH PREVIOUS FORECASTS...THE COLDEST OVERNIGHT
LOWS WILL BE SATURDAY AND POSSIBLY SUNDAY DEPENDING UPON WHERE THE
SURFACE RIDGE IS LOCATED. THERE WILL BE SEVERAL DAYS THAT EITHER A
FROST OR A FREEZE WARNING WILL LIKELY BE ISSUED FOR OUR REGION.
CLOUD COVER MAY HINDER THE OVERNIGHT LOW TEMPERATURE FORECAST FOR
THURSDAY AND FRIDAY MORNING.

JLT

&&

.AVIATION...
FOR THE 18Z TAFS...STORMS WILL THREATEN THE KSGF AREA EARLY THIS
AFTERNOON...BUT KEEPING TAFS GENERALLY VFR. STRONG NORTH WINDS WILL
OCCUR BEHIND THE FRONT...BUT SHOULD DIMINISH BY EARLY EVENING. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 3, 11:30 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT TUE APR 3 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 AM CDT TUE APR 3 2007

...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS... SOME MAY PRODUCE:
    HAIL TO THE SIZE OF TENNIS BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    AND POSSIBLY A TORNADO OR TWO.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL BEGIN TO AFFECT CENTRAL MISSOURI MID
  DAY...WITH SEVERE THUNDERSTORMS EVENTUALLY BUILDING SOUTHWARD INTO
  THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON HOURS.

  DISCUSSION:

  SEVERE THUNDERSTORMS OVER CENTRAL MISSOURI WILL INCREASE IN
  COVERAGE AND DEVELOP SOUTHWARD INTO THE MISSOURI OZARKS THIS
  AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
  HAIL...POSSIBLY AS LARGE AS TENNIS BALLS THIS AFTERNOON. IN
  ADDITION TO LARGE HAIL...THE THREAT FOR LOCALLY DAMAGING WINDS AND
  POSSIBLY A TORNADO WILL INCREASE THIS AFTERNOON...PARTICULARLY
  SOUTHEAST OF AN OSAGE BEACH TO JOPLIN LINE.

  IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...NON THUNDERSTORM
  WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS
  AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
  EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
  THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
  MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
  THE OUTLOOK AREA...ESPECIALLY SOUTHAST OF A WARSAW TO PITTSBURG
  KANSAS LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/IZZI

In the hours before

Local storm report, Apr 3, 1:42 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             2 E FAIR GROVE          37.38N 93.11W
04/03/2007  M0.88 INCH       GREENE             MO   AMATEUR RADIO

&&

DAVIS
Local storm report, Apr 3, 1:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             2 S IBERIA              38.06N 92.29W
04/03/2007  E1.25 INCH       MILLER             MO   TRAINED SPOTTER

&&

LDOOLEY
Local storm report, Apr 3, 1:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             SPRINGFIELD             37.20N 93.29W
04/03/2007  E1.00 INCH       GREENE             MO   LAW ENFORCEMENT

            QUARTER HAIL REPORTED IN NORTHEAST SPRINGFIELD

&&

LDOOLEY
Local storm report, Apr 3, 1:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             DIXON                   37.99N 92.09W
04/03/2007  E1.00 INCH       PULASKI            MO   PUBLIC

&&

LDOOLEY
Special weather statement, Apr 3, 1:53 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 PM CDT TUE APR 3 2007

MOZ091-031930-
WEBSTER-
153 PM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR WEBSTER COUNTY UNTIL 230 PM CDT...

AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STRAFFORD...AND MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

IZZI
Local storm report, Apr 3, 2:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             BOSS                    37.64N 91.19W
04/03/2007  E1.00 INCH       DENT               MO   LAW ENFORCEMENT

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:13 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon62 min
Apr 3, 11:36 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan54 min
Apr 3, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Camden61 min
Apr 3, 12:28 PM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Apr 3, 12:31 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan59 min
Apr 3, 1:12 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski63 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFGreene37 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFMaries, Miller44 min
Apr 3, 1:33 PM CDTSevere Thunderstorm WarningSGFDent, Shannon57 min
Apr 3, 1:47 PM CDTTornado WarningSGFDent, Shannon20 min
Apr 3, 1:55 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright65 min
Apr 3, 1:57 PM CDTSevere Thunderstorm WarningSGFHowell, Texas23 min
Apr 3, 2:01 PM CDTSevere Thunderstorm WarningSGFPhelps42 min
Apr 3, 2:10 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Apr 3, 2:22 PM CDTSevere Thunderstorm WarningSGFDent53 min
Apr 3, 2:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone65 min
Apr 3, 2:54 PM CDTSevere Thunderstorm WarningSGFTexas, Wright66 min
Apr 3, 2:56 PM CDTSevere Thunderstorm WarningSGFTaney79 min
Apr 3, 3:10 PM CDTSevere Thunderstorm WarningSGFDent15 min
Apr 3, 3:15 PM CDTSevere Thunderstorm WarningSGFShannon11 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFOregon32 min
Apr 3, 3:42 PM CDTFlash Flood WarningSGFShannon6 hr
Apr 3, 3:55 PM CDTSevere Thunderstorm WarningSGFOregon24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.